I've been taking 500 mg/day (250 mg/ 2x daily) of Lamictal and 1800 mg/day (600 mg/ 3x daily) of Neurontin for about 4 years. It's reduced my seizures, but I've noticed severe memory loss, clumsiness, confusion, and sleep disturbances. Is anyone else on this combination, and if you are, have you noticed these same effects? The memory loss and confusion are so bad that I'm afraid to try to work in a stressful environment again! Is this just an exceptionally high dose, or is this average?
25 Jun 2012
Hmmm, I'm like that all the time!. But seriously I had to stop Neurontin because it made me loopy. Weird dreams confusion ruled the day and weird dreams the night. I was prescribed it for Nerve Pain, but I not always say "Neurontin rhymes with Neurotic for a reason." Maybe you can ask for a switch? Hope this helps.
26 Jun 2012
Boy, can I relate! I was on 300 mg lamictal and 3600 neurontin. I just plain could not sleep. I had huge mood swings, swollen legs, eye disturbances, could not remember anything, and got so dizzy I broke my ankle! It took me 14 months to come off the lamictal, and 3 months on the neurontin. My sleep is getting better, but the docs tell me it may take 6 months to get back to normal. Sorry you have had such a hard time. It's NO fun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... some strange things such as getting up at 2 a.m. and not even looking at time and going downstairs and making herself breakfast she never did ...
3 answers • 3 Jun 2010
My Mother has been on lamictal for approx 21/2 mths weaned off of dilantin. Her short term memory... has gotten terrible, from minute to minute she ...
5 answers • 10 Jul 2011
My son suffers from Complex Partial Seizures and so far they are not controlled. He is currently on Lamictal 150 MG 2 x daily and Concerta 54MG. The ...
3 answers • 27 Oct 2011
Hy everyone, Not more than 2 weeks my husband was diagnosed with epilepsy / partial seizures. It's been bad since then. He experienced something ...
2 answers • 15 Nov 2014